# SDR AWXA200401245

- Difficulty date: November 2, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-300
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645520
- Condition: Debonded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK AN AREA OF DISBOND WAS FOUND ON RT AILERON TAB AT OUTBOARD AFT CORNER BETWEEN WBL 479.75 AND WBL 480 RT.  MAINTENANCE PERFORMED BOND REPAIR IAW B737-300 SRM 51-70-06, FIG 13.
